# SDR DL72S990933

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Condition: Malfunctioned
- Location: Fuel Flow Syst
- Component: 8TJ95GAB3
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHEN TAKEOFF POWER WAS APPLIED FUEL FLOW INDICATORS, INCREASED IN UNISION AND THEN FLUCTUATED IN UNISION BETWEEN BETWEEN 1000-5000 PPH.  WITH T/O EPR ESTABLISHED ALL 3 FUEL FLOW GAUGES INDICATED 1000 PPH STEADY.  ALL OTHER ENGINE INDICATIONS NORMAL.  TAKEOFF ABORTED AT LESS THAN 65 KNOTS.  REPLACED FUEL FLOW POWER SUPPLY.  CKD OK ON ENG RUN.
